# SDR HALA2023040300077

- Difficulty date: March 31, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N392HA
- Make and model: Airbus A330-243
- Aircraft serial: 1404
- Aircraft time: 38,532 hours, 6,248 cycles
- System (JASC): 3600 · Pneumatic System
- Part: Thermostat
- Part number: 398E030000
- Part serial: 02472
- Condition: Faulty
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS - AIR ENG 2 BLEED HI TEMP DESCEND THRU 10,000 ON ARRIVAL. REMOVED AND REPLACED FAV CONTROL THERMOSTAT (5HA2) PER AMM 36-11-43. OPS/LEAK CHECK OK.
